# SDR DALA2023041102805

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 24,052 hours, 9,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9677162) DURING INSPECTION FOUND LH OVHD EMER LIGHTS ROW 3, 11, 15 INOP. REPLACED BATTERY PACK AT M2335 WITH SERVICABLE IAW B737 AMM 33-51. OPS TESTS GOOD.
